# SDR P5CA2010929001

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 42,702 hours, 7,011 cycles
- System (JASC): 3160 · Central Display
- Part: Control Unit
- Condition: Failed
- Location: Eicas
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT EICAS AND STATUS MESSAGE CIRCUIT BREAKER POPPED WITH SMOKE AND FUMES FROM LT EFIS CONTROL.  REMOVED AND REPLACED LT EFIS CONTROL AS PER AMM 31-61-02.  OPERATIONAL CHECK RETURNED STATUS MESSAGE NR 31460.  ITEM DEFERRED ON LOG PAGE 435034.
